Reports of drug-induced interstitial pneumonia caused by Cetuximab have been increasing. Pneumocystis pneumonia is important as a differential diagnosis of drug-induced interstitial pneumonia. We report herein on a 64-year-old man with pneumocystis pneumonia after cetuximab-based bioradiotherapy for laryngeal cancer. After radiotherapy, the patient developed multi-drug resistant pneumonia. Chest CT imaging revealed diffuse ground-glass opacities in the lung field. He was diagnosed as having pneumocystis pneumonia based on the bronchoalveolar lavage (BAL) findings, and then his symptoms improved after treatment with Trimethoprim/Sulfamethoxazole. It is important to assess the risk factor for pneumocystis pneumonia for early its detection and treatment.
|Number of pages||6|
|Journal||Nihon Jibiinkoka Gakkai kaiho|
|Publication status||Published - Mar 1 2016|
All Science Journal Classification (ASJC) codes